# SDR MASA200400627

- Difficulty date: November 6, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 7,551 hours, 6,998 cycles
- Engine: Ge CF343B1
- Engine time: 7,551 hours, 6,998 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 6014T81G27
- Part serial: SAPJ9019
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 7,551 hours, 6,998 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD.  CREW REPORTED A LEFT FUEL SCAVENGE EJECTOR CAUTION AND A LEFT FUEL MAIN SCAVENGE CAUTION MESSAGES, FOLLOWED BY A LOW OIL PRESSURE WARNING MESSAGE.  OIL PRESSURE WAS FLUCTUATING BETWEEN 25 TO 28 PSI AND WITHIN A MINUTE DROPPED TO 1 PSI WHEN THE CREW SHUT DOWN THE NR 1 ENGINE AND RETURNED TO THE FIELD.  MAINTENANCE CHECKED THE ACCESSORY GEARBOX AND FOUND IT FULL OF OIL WITH PIECES OF METAL IN THE OIL.  PHX ENGINE TEAM TO TRAVEL TO CAE TO REPLACE THE ACCESSORY GEARBOX AND PART IS MOVING FROM CLT AT THIS TIME.  11/9/04 MAINTENANCE REPLACED THE GEARBOX, OPS AND LEAKED CHECK GOOD.
